# SDR AALA202009019004

- Difficulty date: August 29, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 21,837 hours, 4,491 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF RH AILERON AT TRAILING EDGE. REPLACED AILERON WITH NEW IAW AMM 27-11-13.
